MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD 360 DISTAL FEMORAL AUGMENT 67.5X5 RL/LM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD 360 DISTAL FEMORAL AUGMENT 67.5X5 RL/LM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-03246, 0001825034-2021-03247, 0001825034-2021-03248, 0001825034-2021-03381, 0001825034-2021-03383, 0001825034-2021-03384, and 0001825034-2021-03385.Concomitant medical devices: vanguard ssk 360 femur l 67.5 catalog#: 185285 lot#: 3800175.Vanguard ssk psc tibial bearing 12x71/75 catalog#: 183882 lot#: 082250.Biomet 360 tibial tray 71mm catalog#: 185203 lot#: 142500.Vanguard 360 distal femoral augment 67.5x10 ll/r catalog#: 185405 lot#: 607240.Biomet 360 tibial sm cruciate wing catalog#: 185650 lot#: 017640.Biomet splined knee stem v2 15x160 catalog#: 148329 lot#: 836220.Biomet splined knee stem v2 15x120 catalog#: 148318 lot#: 698830.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient is experiencing pain, swelling, loss of range of motion, instability, difficulty ambulating, and falling due to her knee locking up approximately 18 months post-implantation.No revision procedure has been reported.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b7, g3, g6, h2, and h10.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The reported event of pain could not be confirmed and therefore this complaint cannot be confirmed.Medical records were provided and reviewed by a health care professional.Review found increased pain and swelling and rom 0-110 degrees, no instability, no complications on xray, surgeon states increased pain is likely due to increased activity.Next follow up found walking with walker, no redness, minimal swelling, rom 0-110 degrees, no instability, continue with exercises.One month follow up found patient walks with walker, minimal swelling, rom 0-110 degrees, mild to moderate soft tissue tenderness over pes bursa proximal tibia, no complications on xray, diagnosed with local hamstring tendonitis / pes bursitis, given topical lidoderm patch.Patient fell straight back to due her knee locking up.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD 360 DISTAL FEMORAL AUGMENT 67.5X5 RL/LM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13052276
Report Number0001825034-2021-03382
Device Sequence Number19808863
Product Code JWH
UDI-Device Identifier00880304482265
UDI-Public(01)00880304482265(17)281207(10)726510
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185305
Device Lot Number726510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer01/04/2022
03/28/2022
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/30/2022
04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight87 KG
Patient RaceWhite